Ask a Doctor and Get an Answer to Your Medical Question ASAP
This is Dr. David
do you have a follow up appointment with your ENT doctor who removed the polyps?
you should not be dripping like this.
you might need to use a nasal saline spray to help
or go on systemic allergy medications like allegra or a benadryl or claritin to help stop your dripping runny nose.
the ent doctor examined me on Thursday placing equipment in both nostrils. this action seems to have aggravated the bleeding in my right nostril. should I use the saline spray whilst the nostril is bleeding and should I use the nasonex whilst it bleeding?
best to use the saline spray whilst it is bleeding.
and once it has calmed down a bit, you can try the nasonex.
which is a steroid spray.
and see if antihistamine medications like benadryl at night
or allegra or claritin or zyretc during the day can help.
and do follow up with your ENT doctor in the next few weeks as well.
to you have other questions?
what could be the consequences of the bleeding?
most likely still healing from procedure.
sounds like bleeding is less now.
the sinuses are a very very vascular area
with lots of blood vessels.
so bleeding can sometimes take a while to slow down and stop.
are any of the medications available 'over the counter' in the UK?
those allergy medications are all available over the counter in the UK.
benadryl is over the counter and is an antihistamine which can make you sleepy.
allegra and zyrtec and claritin can be used during the day and are good for allergy symptoms and usually cause much less sleepiness.
does this help?
do you have other questions?
this very helpful thankyou
you are welcome
best of luck to you
can you just tell me if I need to worry!!
if done for now, please leave positive feedback below the chat box
you don't need to worry.
do make sure you follow up with your ENT doctor
your bleeding has gotten better already.
ok thanks so but it i
sorry , the bleeding is still there at the same ate as 12 days agoand this whatconcerns me,
some of the dripping could be from allergies or inflammation of your sinuses.
the allergy antihistamine medications can help with this.
also the nasonex steroid sprays can hep with this as well.
have you been using the nasonex?
I will do this many thanks
don't forget to leave positive feedback below
is my website if you need to reach me again
thanks for using JustAnswer.com
do you see the ratings area below?
no because the the nostrils have been bleeding I will use in my left one now (no bleeding there)
ok many thanks I will give excellent service
ok closing now